Volume 2, Issue 7 (Dec 2005)                   2005, 2(7): 64-71 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

میرزایی محسن, نظری معافی عطااله. کاربرد گراف های n- مکعبی در شبکه ها. Journal of Operational Research and Its Applications. 2005; 2 (7) :64-71
URL: http://jamlu.liau.ac.ir/article-1-59-en.html
Abstract:   (9210 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2005/12/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.